# SDR SWAA001344

- Difficulty date: July 23, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 9,220 hours, 6,724 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 415A1101
- Condition: Odor
- Location: Nr 1 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY.  HOT PLASTIC ODOR NEAR COCKPIT DOOR AREA.  PULLED FWD GALLEY COFFEEMAKER C/B''S AND SMELL WENT AWAY.  RESET C/B ''S AND ODOR RETURNED.  PULLED C/B''S  AND DIVERTED TO ABQ.  PULLED AND COLLARED FWD GALLEY COFFEEMAKER C/B''S AND TRANSFERRED TO MX PLACARD.  LATER, INSPECTED FWD GALLEY ELEC WIRING BEHIND COFFEEMAKER AND CLEANED CONNECTORS.  SYS CHECKED NORMAL PER MM.
